Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching

Xuerong Mao, Yi Shen, Chenggui Yuan, EPSRC (U.K.) (Funder), National Natural Science Foundation of China (Funder)

Research output: Contribution to journalArticle

108 Citations (Scopus)
129 Downloads (Pure)

Abstract

The main aim of this paper is to discuss the almost surely asymptotic stability of the neutral stochastic differential delay equations (NSDDEs) with Markovian switching. Linear NSDDEs with Markovian switching and nonlinear examples will be discussed to illustrate the theory.
Original languageEnglish
Pages (from-to)1385-1406
Number of pages21
JournalStochastic Processes and their Applications
Volume118
Issue number8
Early online date22 Sep 2007
DOIs
Publication statusPublished - Aug 2008

    Fingerprint

Keywords

  • asymptotic stability
  • exponential stability
  • generalized It^o formula
  • Brownian motion
  • Markov chain.

Cite this